# SDR 0203906306

- Difficulty date: November 28, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 56,270 hours, 6,981 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT (D) ZONE FLOOR EMERGENCY PATH LIGHTS INOPERATIVE.  REPAIRED WIRING AND OPERATIONALLY CHECK GOOD.
